| Model Number |
820-5002-33 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiopulmonary Arrest (1765); Hemorrhage/Blood Loss/Bleeding (1888); Hypovolemia (2243)
| Date of Event |
09/21/2018
Type of Reportable Event
Death
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of preserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.In addition, from the information gathered from (b)(4), user facility said that their suspicion might be due to patient movement.Furthermore, the user facility had emphasized there were no product problem in use as standard fmc taping policy was adhered.Hence, this complaint is not related to our manufacturing process.(b)(4).
Event or Problem Description
On (b)(6) 2018, a hemodialysis patient was going through a 3.5 hour hemodialysis treatment when the patient's arm was noted to have dropped onto chair, causing tension on venous line.The venous fistula needle was noted to be dislodged.Pressure was held to venous site; blood was normal and normal saline was administered via the arterial fistula needle.Oxygen was applied via nasal cannula, 911 was called.Patient did not arouse with painful stimuli; cpr was initiated with one round administered.Approximately 800ml of normal saline administered.Hemostasis achieved on venous cannulation site.The patient was then transported to er via ems and was transfused with 2 units packed red blood cells.Upon inspection of venous needle, tape and gauze dressing were still intact on the fistula needle.The patient was discharged from the hospital on (b)(6) 2018 but sustained a cardiopulmonary arrest in her home on (b)(6) 2018 which resulted in her death.